Volume 2 (2002)

Download this article
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals

Product and other fine structure in polynomial resolutions of mapping spaces

Stephen T Ahearn and Nicholas J Kuhn

Algebraic & Geometric Topology 2 (2002) 591–647

DOI: 10.2140/agt.2002.2.591

Forward citations
G Z Arone, W G Dwyer, K Lesh, Loop structures in Taylor towers, Algebraic & Geometric Topology 8 (2008) 173
N J Kuhn, Tate cohomology and periodic localization of polynomial functors, Inventiones mathematicae 157 (2004) 345
N Kuhn, Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology, Algebraic & Geometric Topology 8 (2008) 2109